# SDR REXA2025082200827

- Difficulty date: July 29, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 27,296 hours, 22,059 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: SH670366001
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRNG SUPPORT STRUCTURE F.S.881 IS CORRODED AT STGR 27. REMOVED CORROSION FROM AFT BELLY FAIRNG SUPPORT STRUCTURE BS 881 AT S27 IAW SRM 51-21-06-001-001-A01 PER SRM 53-82-55-101-001-A02 ANGLE IS OUT OF LIMITS ON MULTIPLE ELEMENTS & REQUIRES ENGINEERING REC'D & CW EA CRJ953-19900 REV IR & CRJ953-19901 REV IR. FABRICATED ANGLE IAW SRM 51-24-21-001-001-A01, 51-24-36-001-001-A01, 51-40-11-001-001-A01 AND DWG SH690-39337 REV-NC. FABRICATED PART. INSTALLED 4EA NUT PLATES  AT NEW FABRICATED ANGLE FROM AFT BELLY FAIRNG SUPPORT BS 881 AT S27 IAW SRM 51-42-06-001-001-A01. INSTALLED RIVETS IN ANGLE IAW SRM 51-42-06-001-001-A01. APPLIED SEALANT PAD AT REPAIR AREA IAW AMM 51-23-00-390-820-A01.
